Alert archive / Maine / Flash Flood Warnings in 2013
Flash Flood Warning 2, NWS Caribou, ME
NWS Caribou, ME issued this flash flood warning at Jun 2, 2013, 3:43 PM EDT for Aroostook County, Maine. It was in force for 3 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2013, 3:43 PM EDT (19:43 UTC)
- Expired
- Jun 2, 2013, 6:45 PM EDT
- In force
- 3 hr
- Issued by
- NWS Caribou, ME
- Area
- Storm-based polygon
- Flood severity
- None
County Aroostook County, ME
The radar
The Caribou radar (KCBW), 144 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 3:48 PM EDT | FLASH FLOOD | Eagle Lake, ME | ESTIMATED 3 INCHES OF RAIN FROM THE 2 THUNDERSTORMS THAT HAVE CROSSED THE AREA. WATER FLOWING ACROSS A BACKYARD. |
| Jun 2, 4:07 PM EDT | FLASH FLOOD | Van Buren, ME | 6 INCHES OF WATER FLOWING DOWN THE STREETS IN TOWN. |
| Jun 2, 4:30 PM EDT | FLASH FLOOD | Fort Kent, ME | SOME ROADS AND CULVERTS WASHED OUT. TIME IS ESTIMATED USING RADAR. |
| Jun 2, 4:30 PM EDT | FLASH FLOOD | Frenchville, ME | SOME ROADS WASHED OUT. CULVERTS DAMAGED. TIME IS ESTIMATED USING RADAR. |
| Jun 2, 6:45 PM EDT | FLASH FLOOD | Van Buren, ME | MAIN STREET IN VAN BUREN IS CLOSED DUE TO FLOODING |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Caribou, ME (KCAR), launched 12:00Z, 7.7 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 488 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
145
WGUS51 KCAR 021943
FFWCAR
MEC003-022245-
/O.NEW.KCAR.FF.W.0002.130602T1943Z-130602T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CARIBOU ME
343 PM EDT SUN JUN 2 2013
THE NATIONAL WEATHER SERVICE IN CARIBOU MAINE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN AROOSTOOK COUNTY IN NORTHERN MAINE...
THIS INCLUDES THE CITIES OF...VAN BUREN...SAINT PAMPHILE...FORT
KENT...EAGLE LAKE...DEBOULLIE MOUNTAIN...ALLAGASH...
* UNTIL 645 PM EDT
* AT 342 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
UP TO TWO INCHES OF RAIN HAD FALLEN IN THUNDERSTORMS OVER THE
WARNED AREA IN THE PAST HOUR. ADDITIONAL THUNDERSTORMS WERE
DEVELOPING IN QUEBEC AND MOVING TOWARD THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FRENCHVILLE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
NEVER TRY TO CROSS FLOOD WATERS IN YOUR VEHICLE OR ON FOOT. THE FLOOD
WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING
WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN
ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT
DROWN!
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE.
&&
LAT...LON 4707 6778 4691 6841 4684 6985 4733 6936
4728 6904 4724 6902 4719 6889 4726 6869
4725 6862 4728 6860 4731 6847 4729 6845
4730 6840 4733 6838 4736 6826
$$
OKULSKI3 follow-up statements
977
WGUS71 KCAR 022013
FFSCAR
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
413 PM EDT SUN JUN 2 2013
MEC003-022245-
/O.CON.KCAR.FF.W.0002.000000T0000Z-130602T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
AROOSTOOK ME-
413 PM EDT SUN JUN 2 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM EDT FOR
NORTHERN AROOSTOOK COUNTY...
AT 410 PM EDT...TRAINED WEATHER SPOTTERS REPORTED FLASH FLOODING IN
VAN BUREN AND EAGLE LAKE. ADDITIONAL THUNDERSTORMS PRODUCING
RAINFALL RATES OF UP TO ONE INCH PER HOUR WERE MOVING INTO NORTHWEST
AROOSTOOK COUNTY AT 410 PM EDT.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FRENCHVILLE
AND FORT KENT
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR NORTHERN MAINE.
&&
LAT...LON 4707 6778 4691 6841 4684 6985 4733 6936
4728 6904 4724 6902 4719 6889 4726 6869
4725 6862 4728 6860 4731 6847 4729 6845
4730 6840 4733 6838 4736 6826
$$
OKULSKI988
WGUS71 KCAR 022127
FFSCAR
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
527 PM EDT SUN JUN 2 2013
MEC003-022245-
/O.CON.KCAR.FF.W.0002.000000T0000Z-130602T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
AROOSTOOK ME-
527 PM EDT SUN JUN 2 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM EDT FOR
NORTHERN AROOSTOOK COUNTY...
AT 524 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF THUNDERSTORMS PRODUCING RAINFALL RATES OF UP TO
ONE INCH PER HOUR OVER THE WARNED AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FRENCHVILLE
AND FORT KENT
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR NORTHERN MAINE.
&&
LAT...LON 4707 6778 4691 6841 4687 6947 4731 6920
4728 6904 4724 6902 4719 6889 4726 6869
4725 6862 4728 6860 4731 6847 4729 6845
4730 6840 4733 6838 4736 6826
$$511
WGUS71 KCAR 022238
FFSCAR
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
638 PM EDT SUN JUN 2 2013
MEC003-022248-
/O.EXP.KCAR.FF.W.0002.000000T0000Z-130602T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
AROOSTOOK ME-
638 PM EDT SUN JUN 2 2013
...THE FLASH FLOOD WARNING WILL EXPIRE AT 645 PM EDT FOR NORTHERN
AROOSTOOK COUNTY...
THUNDERSTORMS WERE EXITING THE WARNED AREA AT 635 PM. THEREFORE THE
WARNING WILL EXPIRE AT 645 PM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR NORTHERN MAINE.
LAT...LON 4707 6778 4691 6841 4687 6947 4731 6920
4728 6904 4724 6902 4719 6889 4726 6869
4725 6862 4728 6860 4731 6847 4729 6845
4730 6840 4733 6838 4736 6826
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this flash flood warning went out at Jun 2, 2:57 PM EDT, 46 minutes earlier.
Area forecast discussion, Jun 2, 2:57 PM EDT, 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CARIBOU ME 257 PM EDT SUN JUN 2 2013 .SYNOPSIS... A STRONG COLD FRONT WILL APPROACH FROM THE WEST THIS EVENING VERY SLOWLY CROSS THE REGION TONIGHT INTO MONDAY NIGHT. COOLER AND DRIER CANADIAN HIGH PRESSURE WILL FOLLOW AND REMAIN INTO THE LATTER PART OF THE WEEK. && .NEAR TERM /THROUGH MONDAY/... INSTABILITY ACROSS THE AREA WILL CONTINUE INTO THE NIGHT AS THE COLD FRONT MOVES INTO MAINE. THE COLD FRONT WILL WORK ITS WAY INTO THE COAST WATERS TOMORROW MORNING. INSTABILITY WILL CONTINUE ACROSS NRN ME AS THE UPPER LOW SLOWLY WORKS ITS WAY ACROSS SRN QUEBEC. HIGHER PRESSURE WILL BUILD INTO WRN MAINE TOMORROW AFTERNOON. LOADED A BLEND OF LAMP/RUC FOR WND/SKY/POP/QPF. MAINTAINED FCSTD SEAS FROM PREVIOUS FCST. BLENDED NAM/RUC FOR TEMPS. && .SHORT TERM /MONDAY NIGHT THROUGH TUESDAY/... A STRONG SHORTWAVE UPPER TROUGH WILL MOVE ACROSS QUEBEC AND THE CANADIAN MARITIMES EARLY THIS WEEK. A FAST ZONAL FLOW IS EXPECTED ACROSS EASTERN MAINE DURING THIS TIME FRAME. SCATTERED SHOWERS ARE ANTICIPATED ACROSS DOWNEAST MAINE MONDAY NIGHT WITH THE DEPARTING COLD FRONT. A DISTURBANCE IN THE ZONAL FLOW MAY BRING SCATTERED SHOWERS ACROSS FAR NORTHERN MAINE TUESDAY. EXPECT SKIES TO CLEAR FROM WEST TO EAST TUESDAY AFTERNOON AS THE TROUGH AXIS PASSES TO OUR NORTH. IT WILL BE BREEZY AS WELL WITH WEST TO NORTHWEST WINDS 15 TO 25 MPH. MOSTLY CLEAR WEATHER IS EXPECTED TUESDAY NIGHT AND WEDNESDAY. A SEASONABLY COOL AND DRY CANADIAN AIRMASS MOVES IN WITH TEMPERATURES 5 TO 10 DEGREES BELOW NORMAL FOR EARLY JUNE. && .LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... TEMPERATURES WARM A BIT LATE THIS WEEK AND INTO NEXT WEEKEND AS A SOUTHWEST FLOW ALOFT DEVELOPS. TROPICAL MOISTURE IS FORECAST TO MOVE UP THE EAST COAST IN RESPONSE TO A DISTURBANCE MOVING FROM THE EASTERN GULF OF MEXICO TO SOMEWHERE OFF THE CAROLINA COAST. CONFIDENCE IS LOW IS ANY GIVEN SOLUTION FIVE TO SEVEN DAYS IN ADVANCE. && .AVIATION /19Z SUNDAY THROUGH FRIDAY/... NEAR TERM: VFR CIGS AND VSBY WILL BE REDUCED TO LIFR IN THUNDERSTORMS. THUNDERSTORMS MAY BE SEVERE THE REMAINDER OF THE AFTERNOON INTO EVENING PRODUCING WND GUSTS 50 KTS OR GREATER...LARGE HAIL...AND HEAVY DOWNPOURS. CONDITIONS WILL SLOWLY IMPROVE TOMORROW STARTING LATE MORNING AS THE FRONT MOVES INTO THE GULF OF MAINE. SHORT TERM: MVFR CIGS WILL BE POSSIBLE IN SCATTERED SHOWERS AT KHUL/KBGR/KBHB MONDAY NIGHT. OTHERWISE VFR CONDITIONS ARE EXPECTED TUESDAY THROUGH WEDNESDAY AT ALL TAF SITES. && .MARINE... NEAR TERM: AN SCA IS IN EFFECT THROUGH THE PERIOD. BUILDING SEAS IN ADVANCE OF AN APPROACHING COLD FRONT WILL 10 FT IN THE OUTER WATERS TOMORROW BEFORE SUBSIDING TOMORROW NIGHT. SHORT TERM: SCA MAY BE NEEDED TUESDAY AFTERNOON DUE TO WIND GUSTS IN EXCESS OF 25 KNOTS && .HYDROLOGY... ANTECEDENT SOIL MOISTURE VALUES ARE IN THE TOP ONE OR TWO PERCENT IN THE PAST 100 YEARS. HEAVY RAIN IN TRAINING THUNDERSTORMS COULD BRING ONE TO TWO INCHES OF QPF AT ANY GIVEN LOCATION ACROSS CENTRAL AND NORTHERN MAINE. A FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 8 PM THIS EVENING. && .CAR WATCHES/WARNINGS/ADVISORIES... ME...FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR MEZ001>006. MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT MONDAY FOR ANZ050>052. && NEAR TERM...NORTON SHORT TERM...OKULSKI LONG TERM...OKULSKI AVIATION...NORTON/OKULSKI MARINE...NORTON/OKULSKI HYDROLOGY...OKULSKI
Hazardous weather outlook, Jun 2, 3:02 PM EDT, 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 302 PM EDT SUN JUN 2 2013 MEZ001>006-031915- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- 302 PM EDT SUN JUN 2 2013 ...FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 271 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ010-011-015-031-031915- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- SOUTHERN PISCATAQUIS- 302 PM EDT SUN JUN 2 2013 ...SEVERE THUNDERSTORM WATCH 271 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE AND NORTH CENTRAL MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ016-017-029-030-032-031915- INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK- COASTAL WASHINGTON-NORTHERN WASHINGTON- 302 PM EDT SUN JUN 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NORTON
In the hours before
Local storm report, Jun 2, 10:06 AM EDT, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CARIBOU ME
1006 AM EDT SUN JUN 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM TSTM WND DMG GREENVILLE 45.46N 69.59W
06/01/2013 PISCATAQUIS ME LAW ENFORCEMENT
WIRES AND TREES DOWN IN GREENVILLE. SEVERAL POWER POLES
KNOCKED DOWN AND MANY HOMES WITHOUT POWER.
0335 PM TSTM WND DMG 3 W KATAHDIN IRON WORKS 45.44N 69.24W
06/01/2013 PISCATAQUIS ME PUBLIC
TREES DOWN WITH SOME TREES SNAPPED OFF HALF UP.
&&
JAHSpecial weather statement, Jun 2, 10:11 AM EDT, 5 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CARIBOU ME 1011 AM EDT SUN JUN 2 2013 MEZ010-011-015>017-031-032-021715- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-SOUTHERN PISCATAQUIS- NORTHERN WASHINGTON- INCLUDING THE CITIES OF...GREENVILLE...MONSON...BLANCHARD... LINCOLN...HOWLAND...SPRINGFIELD...BANGOR...BREWER...ORONO... OLD TOWN...AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND... ORLAND...DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE... PERRY...PRINCETON...DOVER-FOXCROFT...MILO...GUILFORD...DANFORTH... VANCEBORO...TOPSFIELD 1011 AM EDT SUN JUN 2 2013 ...STRONG TO POSSIBLY SEVERE THUNDERSTORMS THIS AFTERNOON... THUNDERSTORMS ARE EXPECTED DEVELOP ACROSS THE REGION EARLY THIS AFTERNOON AND CONTINUE INTO THE EVENING WITH SOME THUNDERSTORMS BECOMING SEVERE. ANY SEVERE THUNDERSTORMS WILL CONTAIN STRONG WIND GUSTS IN EXCESS OF 58 MPH AND LARGE HAIL. VERY HEAVY RAINFALL WILL ACCOMPANY THESE THUNDERSTORMS WHICH COULD LEAD TO FLOODING OF STREETS AND SMALL STREAMS. MEZ001>006-021715- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK... CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET... EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON... SHERMAN...SMYRNA MILLS 1011 AM EDT SUN JUN 2 2013 ...STRONG TO POSSIBLY SEVERE THUNDERSTORMS THIS AFTERNOON... THUNDERSTORMS ARE EXPECTED DEVELOP ACROSS THE REGION THIS AFTERNOON AND CONTINUE INTO THE EVENING WITH SOME THUNDERSTORM POSSIBLY BECOMING SEVERE. ANY SEVERE THUNDERSTORMS COULD CONTAIN STRONG WIND GUSTS IN EXCESS OF 58 MPH AND POSSIBLY LARGE HAIL. VERY HEAVY RAINFALL WILL ACCOMPANY THESE THUNDERSTORMS WHICH COULD LEAD TO FLOODING OF STREETS AND SMALL STREAMS. NORTON/HEWITT
Local storm report, Jun 2, 3:02 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
302 PM EDT SUN JUN 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TSTM WND GST SAINT FRANCIS 47.17N 68.89W
06/02/2013 E60 MPH AROOSTOOK ME TRAINED SPOTTER
&&
CBLocal storm report, Jun 2, 3:10 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
310 PM EDT SUN JUN 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND GST GRAND LAKE MATAGAMON 46.16N 68.79W
06/02/2013 E60 MPH PENOBSCOT ME TRAINED SPOTTER
&&
CBLocal storm report, Jun 2, 3:29 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
329 PM EDT SUN JUN 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 PM TSTM WND GST 2 S GUERETTE 47.10N 68.31W
06/02/2013 E60 MPH AROOSTOOK ME TRAINED SPOTTER
&&
CBThe office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 8:16 PM EDT | Special Weather Statement | CAR | Piscataquis | 29 min |
| Jun 1, 8:49 PM EDT | Special Weather Statement | CAR | Aroostook | 41 min |
| Jun 1, 9:14 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 46 min |
| Jun 1, 9:54 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 36 min |
| Jun 1, 10:26 PM EDT | Small Craft Advisory | CAR | 29 hr | |
| Jun 2, 12:48 PM EDT | Severe Thunderstorm Warning | CAR | Penobscot, Piscataquis, Somerset | 42 min |
| Jun 2, 1:32 PM EDT | Severe Thunderstorm Warning | CAR | Piscataquis, Somerset | 58 min |
| Jun 2, 2:04 PM EDT | Tornado Warning | CAR | Penobscot, Piscataquis | 26 min |
| Jun 2, 2:08 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 52 min |
| Jun 2, 2:28 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Penobscot | 62 min |
| Jun 2, 2:34 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Penobscot, Piscataquis, Somerset | 56 min |
| Jun 2, 2:58 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 47 min |
| Jun 2, 3:03 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Penobscot | 42 min |
| Jun 2, 3:11 PM EDT | Tornado Warning | CAR | Aroostook | 34 min |
| Jun 2, 3:27 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 48 min |
| Jun 2, 3:30 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Penobscot, Piscataquis | 60 min |
| Jun 2, 3:35 PM EDT | Flash Flood Warning | CAR | Aroostook, Penobscot, Piscataquis, Washington | 5 hr |
| Jun 2, 3:46 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 44 min |
| Jun 2, 4:18 PM EDT | Tornado Warning | CAR | Aroostook | 27 min |
| Jun 2, 5:35 PM EDT | Flash Flood Warning | CAR | Aroostook, Penobscot, Piscataquis, Somerset | 3 hr |
| Jun 2, 5:45 PM EDT | Severe Thunderstorm Warning | CAR | Penobscot, Piscataquis | 45 min |
| Jun 2, 5:49 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Penobscot, Piscataquis | 41 min |
| Jun 2, 5:51 PM EDT | Flash Flood Warning | CAR | Penobscot, Piscataquis | 3 hr |
| Jun 2, 6:23 PM EDT | Severe Thunderstorm Warning | CAR | Penobscot, Piscataquis | 37 min |
| Jun 2, 6:25 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Penobscot, Piscataquis | 50 min |
| Jun 2, 6:46 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Penobscot, Piscataquis | 44 min |
| Jun 2, 7:08 PM EDT | Flash Flood Warning | CAR | Aroostook | 2 hr |
| Jun 2, 7:11 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 49 min |
| Jun 2, 7:29 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Penobscot | 46 min |
Nearby
Flash Flood Warnings in Maine, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.